# SDR DALA2016041202833

- Difficulty date: April 5, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 55,047 hours, 29,874 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE CRUISING AT FL 300 THE AUTO INOPERATIVE LIGHT ILLUMINATED ON THE CABIN PRESSURE CONTROLLER.  NEITHER SYSTEM 1 OR 2 WERE OPERABLE. IAW QRH PROCEDURE CABIN HAD TO BE CONTROLLED MANUALLY.  DECLARED EMERGENCY AND DURING LANDING RECEIVED WINDSHEAR WARNING.  PERFORMED GO-AROUND.  LANDED UNEVENTFULLY.  MAINTENANCE REMOVED AND REPLACED NR 1 AND NR 2 CABIN PRESSURE CONTROLLERS, MODE SELECTOR PANEL AND OUTFLOW ACTUATOR.  ADJUSTED NOZZLE ACTUATOR ROD IAW MM.   OPERATION CHECKS OK.
